# SDR JBZA20130430002

- Difficulty date: April 19, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N42RX
- Make and model: Bell 407
- Aircraft serial: 53290
- Aircraft time: 4,331 hours
- Engine: Allsn 250C47B
- Engine time: 4,196 hours, 9,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 60 MONTH INSPECTION, FOUND CORROSION ON THE RT AND LT TRANSMISSION MOUNTS AFT.  ATTACHING SURFACE OF THE ROOF PANEL ASSY.  REPAIRED IAW THE PSE FIELD REPAIR NR 13RL-045.
